# SDR DALA1032573357

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND FLOOR STRUCTURE AT Y1959 FR17 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00  MAT'L REMOVED 0.051" (L-2" W-1").  ORIGINAL THICKNESS MEASURED 0.080" AND FOUND OUT OF LIMIT AS PER SRM 53-11-14 FIG 101.  REPAIR CARRIED OUT AS PER PRI 486602-14 REV 0.
